| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues Botak Empire
Maxwin Botak Empire
Botak Empire Scatter
Daftar Botak Empire
Botak Empire Rekomendasi
Botak Empire Menang
Botak Empire Akun Pro
Scatter Botak Empire
Botak Empire Deposit Receh
Empire88 Slot 4D
Botak Empire Alternatif
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 846-858 |doi: 10.2306/scienceasia1513-1874.2023.053

S-asymptotically ω-periodic dynamics in a fractional-order genetic regulatory network with time lags

Huizhen Qu, Jianwen Zhou*

ABSTRACT:      This paper considers a class of Caputo fractional-order genetic regulatory networks with time-varying lags in biomedicine and life sciences. Applying some features of Mittag-Leffler function and contraction mapping principle, the sufficient conditions are gained to ensure the existence and uniqueness of S-asymptotically ?-periodic solution of the model. Based on comparison principle and stability theorem of linear delayed Caputo fractional-order differential equations, global asymptotical stability of the model is also investigated. The work of this article can improve and expand some existing results.

Download PDF

30 Downloads 390 Views

a Department of Mathematics, Yunnan University, Kunming, Yunnan 650091 China

* Corresponding author, E-mail:,

Received 13 Feb 2022, Accepted 25 Mar 2023